# SDR UPS06446637

- Difficulty date: March 11, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340 FLOORBEAM UPPER CHORD HORIZONTAL FWD FLANGE 1 HOLE AT LBL 46" CRACKED RUNNING FWD APPROX 3/16" LONG.  CHORD REPAIRED AS PER UPS EO NR B747-5320-12407-F APPENDIX D FIG 3 PLAN C.
